Theory of Stochastic Processes
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Theory Stoch. Process.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Theory Stoch. Process., 2008, Volume 14(30), Issue 1, Pages 11–29 (Mi thsp125)  

On the $\varphi$-asymptotic behaviour of solutions of stochastic differential equations

V. V. Buldygina, O. I. Klesova, J. G. Steinebachb, O. A. Tymoshenkoa

a Department of Mathematical Analysis and Probability Theory, National Technical University of Ukraine (KPI), pr. Peremogy, 37, Kyiv 03056, Ukraine
b Universität zu Köln, Mathematisches Institut, Weyertal 86-90, D-50931 Köln, Germany

Funding Agency Grant Number
Deutsche Forschungsgemeinschaft 436 UKR 113/41/0-2
436 UKR 113/68/0-1
This work has partially been supported by Deutsche Forschungsgemeinschaft under DFG grants 436 UKR 113/41/0-2 and 436 UKR 113/68/0-1


Full text: PDF file (283 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: Primary 60H10; Secondary 34D05, 60F15, 60G17
Language:

Citation: V. V. Buldygin, O. I. Klesov, J. G. Steinebach, O. A. Tymoshenko, “On the $\varphi$-asymptotic behaviour of solutions of stochastic differential equations”, Theory Stoch. Process., 14(30):1 (2008), 11–29

Citation in format AMSBIB
\Bibitem{BulKleSte08}
\by V.~V.~Buldygin, O.~I.~Klesov, J.~G.~Steinebach, O.~A.~Tymoshenko
\paper On the $\varphi$-asymptotic behaviour of solutions of stochastic differential equations
\jour Theory Stoch. Process.
\yr 2008
\vol 14(30)
\issue 1
\pages 11--29
\mathnet{http://mi.mathnet.ru/thsp125}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2479701}
\zmath{https://zbmath.org/?q=an:1199.60203}


Linking options:
  • http://mi.mathnet.ru/eng/thsp125
  • http://mi.mathnet.ru/eng/thsp/v14/i1/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Theory of Stochastic Processes
    Number of views:
    This page:67
    Full text:39
    References:12

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022